MathSciNet Relay Station
MathSciNet bibliographic data
MR939755 (89d:30023) 30C60 (30C70)
Kühnau, R. Möglichst konforme Spiegelung an einer Jordankurve. (German) [Extremal conformal reflection in a Jordan curve] Jahresber. Deutsch. Math.-Verein. 90 (1988), no. 2, 90–109.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement